Arkiv för Matematik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ark. Mat., 2016, Volume 54, Issue 2, Pages 403–435 (Mi arkmt1)  

The explicit formulae for scaling limits in the ergodic decomposition of infinite Pickrell measures

Alexander I. Bufetovabcd, Yanqi Qiud

a Steklov Institute of Mathematics, Moscow, Russia
b Institute for Information Transmission Problems, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia
d Aix-Marseille Université, Centrale Marseille, CNRS, I2M, UMR7373, 39 Rue F. Joliot Curie, FR-13453, Marseille Cedex 13, France

Funding Agency Grant Number
Agence Nationale de la Recherche ANR-11-IDEX-0001-02
ANR-13-JS01-0010
2011-BS01-00801
Ministry of Education and Science of the Russian Federation MD-2859.2014.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 13-01-12449
The authors are supported by A*MIDEX project (No. ANR-11-IDEX-0001-02), financed by Programme "Investissements d'Avenir" of the Government of the French Republic managed by the French National Research Agency (ANR). A.B. is also supported in part by the Grant MD-2859.2014.1 of the President of the Russian Federation, by the Programme "Dynamical systems and mathematical control theory" of the Presidium of the Russian Academy of Sciences, by the ANR-13-JS01-0010 under the project "VALET" of the Programme JCJC SIMI 1, and by the RFBR grant 13-01-12449. Y.Q. is supported in part by the ANR grant 2011-BS01-00801.


DOI: https://doi.org/10.1007/s11512-016-0230-x


Bibliographic databases:

Received: 22.01.2015
Revised: 08.09.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/arkmt1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:97

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021